Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Burning sensation in thighs, low levels of Vitamin B-12, took injection, levels raised, burning still persists. Suggestions?

Hi, I am 28 years old and feeling burning sensation in front part of both thies since one year. Besides the said problem, I am also feeling some depression , for which I am taking the dose of Depex 20mg daily in a night as per doctor recommendation. After assessment, it came to know that my Vitamin B12 level is low (i-e163.5 pg/ml) while the normal range is 191 to 663. After taking the medicine dose for two months with consultation of general physician, the level increased and now in normal range (B12 Level: 562 pg/ml) and still injection dose will be continued for Six months. The recent report of B12 Serum shows that B12 level increased and complained problem supposed to be resolved, but feeling the same problem (i-e feeling burning sensation in front part of both thies). Feeling below problem, 1) Burning in front part of both thies 2) Depression ( Feeling that nerves on right side of brain running fast) 3) Sore of tongue 4) Drops of sperm Kindly suggest in this regard please.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Burning in the front part of thighs may rarely be caused by the compression of a nerve. You have not clearly said what do you mean by 'drops of sperm'. The low B12 level may not have been responsible for the burning sensation and so correction of it has not helped. Still correction needs to continue as it may be associated with many other problems including depression. Some medications can be given by the neurologist for the burning sensation. Nerve conduction study to assess health of nerves will also be similarly useful.
Good luck.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor